# SDR SIMA20011261

- Difficulty date: May 6, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4936 - CREW REPORTED THE LAVATORY SMOKE LIGHT TO BE INTERMITTENT.  PUT ON MEL AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
